TítolThe logic of quasi-MV algebras
Publication TypeJournal Article
Year of Publication2010
AuthorsBou F, Paoli F., Ledda A., Spinks M., Giuntini R.
JournalJournal of Logic and Computation
Volume20
Paginació619-643
Resum

The algebraic theory of quasi-MV algebras, generalisations of MV algebras arising in quantum computation, is by now rather well-developed. Although it is possible to define several interesting logics from these structures, so far this aspect has not been investigated. The present paper aims at filling this gap.